# SDR 2023F00263

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: General aviation
- Aircraft: N577AV
- Make and model: Airbus A319-115
- Aircraft serial: 5057
- Aircraft time: 34,725 hours, 18,488 cycles
- Engine: Cfmint CFM565B7
- Engine time: 10,464 hours, 6,788 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water System
- Part number: D2539000100068
- Condition: Fault Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER ON FAB WAS ZERO. LAVATORIES WERE NOT AVAILABLE      31.AUG.2023 => WO 54425667     IAW TSM 38-12-00-810-815-A. WATER LEAKAGE FROM POTABLE WATER SYSTEM TASK WAS PERFORMED, POTABLE WATER SERVICING WAS PERFORMED, SYSTEM WAS PRESSURIZED, SYSTEM IS OPERATING NORMALLY. PREVIOS LOGBOOK REPORT WAS CHECKED, NO WORK DONE ON WATER SYSTEM WAS FOUND. ICE WAS FOUND IN POTABLE WATER SERVICE PANEL, INDICATING WATER WAS RETURNING FROM FILLING PORT. AFTER SERVICE, NO EVIDENCE OF LEAKING FROM FILLING PORT WAS NOTED, FILLING HANDLE WAS PUSH IN PROPERLY
